# SDR CKSA98661

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B061617
- Condition: Corroded
- Location: Bs 2349
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CAP AT ZONE 200, STA 2349 WL 199 LBL 32 HAS AREA 1 X 1 OF SEVERE CORROSION.  DEPTH OF CORROSION EXCEEDS 20 PERCENT OF MATERIAL.  REMOVED AND REPLACED THE 65B06161-7 UPPER CAP IAW BOEING DWG 65B06161 SHTS PL & 2.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB). WORK ORDER NUMBER MO280, TASK CARD NR 65B16282-501-IO1, CPCP TASK CARD NR C53-210-01-04.
